# SDR AALA201705119022

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 51,471 hours, 24,291 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ECAM CAUTION BELOW 80 KTS, ABORTED TAKE-OFF. CONDUCTED BITE CHECK, NO FAULTS NOTED. PERFORMED SATISFACTORY AUTOLAND CHECK IAW AMM 22-97-00.
